# SDR IPXA09554976

- Difficulty date: March 8, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part serial: 23906
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT BS 1580 FRAME I/B FLANGE SCREW STARTS 11 PLACES - MARKED.  REPAIRED 11 SCREW STARTS IAW SRM ADDENDUM B757-5310-19952C.
